# SDR USAASB02171

- Difficulty date: September 14, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ENROUTE, CREW RECEIVED A RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT AFTER GEAR RETRACTION.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND CYCLED THE GEAR.  THEY RECEIVED THREE GEAR GREEN LIGHTS WHEN EXTENDING GEAR BUT RECEIVED RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT AGAIN AFTER RETRACTING THE GEAR.  FLIGHT RETURNED TO FIELD AND LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR, OPERATIONAL TEST SATISFACTORY.
